# SDR QXEA2020020700087

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 30,460 hours, 32,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR TRACK LIGHTING IN FRONT OF 1B IS LOOSE. REMOVED FROM SERVICE. RE-SECURED EMERGENCY FLOOR-PATH-LIGHT ASSEMBLY IN FRONT OF 1B REF Q400 AMM TASK 33-51-16-400-801. NO FURTHER DEFECTS. RETURNED TO SERVICE.
